| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg disabled" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was observed during review of the device history logs.The device was put through extensive testing including bench handling and ecg stress testing without duplicating the report.The multi-function cable (mfc) receptacle was replaced as a precaution.The device was recertified and returned to the customer.The multifunction cable used was not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.